# SDR USAA2014061700013

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002100000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK HOLE DAMAGE ON FLOOR PANEL BETWEEN FRAME 54 TO 58 & BETWEEN -Y765 TO -Y1292. REPLACED FLOOR PANEL BETWEEN FRAME 54 TO 58 & BETWEEN -Y765 TO -Y1292 IAW SRM 51-72-11.
